2017
Том 69
№ 6

All Issues

Volume 37, № 4, 1985

Article (Ukrainian)

Waiting time with critical load for priority systems with semi-Markov service

Belousova S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 411–417

Article (Ukrainian)

Solvability of boundary-value problems and criteria for a minimum of integral functionals

Bobylev N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 417–423

Article (Ukrainian)

Behavior of a branching process with immigration in a stimulating medium

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 423–430

Article (Ukrainian)

n-Ple integral equations

Vu Kim Tuan

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 430–437

Article (Ukrainian)

Averaging with respect to a fast variable in triple-frequency systems of second approximation

Golets B. I., Golets V. L., Petryshyn R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 437–443

Article (Ukrainian)

Determination of an unknown curve of discontinuity of the solution of a mixed problem for a quasilinear hyperbolic system

Kazakov K. Yu., Morozov S. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 443–450

Article (Ukrainian)

Expansions for U-statistics and mises functionals

Borovskikh Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 450–456

Article (Ukrainian)

Some classes of groups with weak minimal condition for normal subgroups

Kurdachenko L. A., Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 457–462

Article (Ukrainian)

Solution of a control problem for systems with delay by the method of two-sided approximations

Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 462–467

Article (Ukrainian)

Random oscillations in some viscoelastic nonlinear systems

Mitropolskiy Yu. A., Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 468–472

Article (Ukrainian)

Existence of generalized solutions, increasing at infinity, of boundary-value problems for linear and quasilinear parabolic equations

Shishkov A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 473–481

Article (Ukrainian)

Asymptotics of the solution of a mixed problem for a singularly perturbed weakly constrained hyperbolic system

Flyud V. M., Tsymbal V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 481–487

Article (Ukrainian)

Power asymptotics of solutions of a system of differential equations, not solved for the derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 481–487

Article (Ukrainian)

Vladimir Semenovich Korolyuk (on his sixtieth birthday)

Gusak D. V., Mitropolskiy Yu. A., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 488–489

Article (Ukrainian)

Some classes of analytic functions, connected with the Schwarzian derivative

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 490–492

Article (Ukrainian)

Discreteness of lattices of closed subgroups of lie groups

Kabenyuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 492–494

Article (Ukrainian)

Analytic two-sided methods of approximate solution of Cauchy's problem for partial differential equtions

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 494–496

Article (Ukrainian)

Weak convergence of homogeneous processes with independent increments, switched by semi-Markov processes, in the phase extension scheme

Kravets T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 497–501

Article (Ukrainian)

Weakly regular linear systems of differential equations

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 501–506

Article (Ukrainian)

Local equivalence of functional equations

Kuchko L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 506–509

Article (Ukrainian)

Interpolation of cauchy data on several parallel lines in R2 with preservation of the differentiability class

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 509–513

Article (Ukrainian)

Random oscillations in nonautonomous mechanical systems with random parametric excitation

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 514–519

Article (Ukrainian)

Structure of separately factorable finite groups

Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 519–532

Article (Ukrainian)

A criterion for ?rough? diagonalizability of systems of linear extensions of compact fluxes

Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 523–527

Article (Ukrainian)

A linear controller for systems with ?noise? coefficients

Khrisanova T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 528–531

Article (Ukrainian)

Limit theorems for summation schemes on a stationary sequence in a scheme of series

Chernyak A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 531–535

Article (Ukrainian)

Averaging method for multifrequency systems with lag

Shpakovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 535–539